Allergy Community
allergic to diet pills?
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

allergic to diet pills?

i just started a new diet pill which is very effective but suddenly woke up to a swollen upper lip.. could it be an allergic reaction?
Related Discussions
Avatar_f_tn
Hi,

What is your age? Are you allergic to any specific substances? Have you had allergic reactions in the past?

Were you taking the pill in consultation with your doctor? It would be best to discontinue the pill and take some oral antihistmaine or antiallergic medications like cetrizine or loratadine.

You should consult your doctor immediately if the elsions still persist, and rush to the ER if your symptoms progres or worsen.

Let us know about what your doctor advises and if you have any other doubts.

Keep us posted about how you are doing.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
612551_tn?1247839157
Blank
Jerry_NJ
NJ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand